# SDR DALA2015060703671

- Difficulty date: June 6, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RUDDER CONTROL TAB UPPER SECTION.  RUDDER TAB  WAS REPAIRED IAW SRM 51-70-1A, PAR 23 AMD 51-90-0 PAR 8K.
